MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU454520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Vascular Dissection (3160)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis that may occur and/or require intervention include, but are not limited to aortic rupture, bleeding (procedural), and renal failure.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent endovascular repair of a thoracic aortic type b dissection (zone 2) using a conformable gore® tag® thoracic endoprosthesis.It was reported that during the procedure on (b)(6) 2018, there was an ascending aorta aneurysm rupture that compromised the blood pressure.The physician chose to do a hemiarch and ascending arch replacement.2100 ml of blood was given during the procedure due to blood loss.The day after the procedure the patient experienced acute kidney injury and needed acute dialysis treatment, it is ongoing.The patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7760415
Report Number2017233-2018-00493
Device Sequence Number11082701
Product Code MIH
UDI-Device Identifier00733132617753
UDI-Public00733132617753
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2021
Device Catalogue NumberTGU454520
Device Lot Number18187736
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient Weight78